# SDR UPS07M49673

- Difficulty date: February 5, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: NRC6753503
- Part serial: UP38245
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING O/B FLAP MID STOP FITTING FOUND WITH CRACK AS MARKED.  LHW O/B FLAP I/B AND O/B HINGE ASSY, CARRIAGE, VANE TRACK AND HINGE FAIRING SUPPORT REMOVED PER CMM 57-52-04 R.57 AND SRM 51-31-01 V.II R.38 SEND OUT FOR REPAIR.  LHW OB FLAP IB AND OB HINGE ASSY, VANE TRACK AND HINGE FAIRING SUPPORT INSTALLED PER CMM 57-52-04 R.57 AND SRM 51-31-01 V.II R.  FUNCTIONAL CHK AND RIGGING CARRIED OUT PER AMM 27-50-00 R.55.
